# SDR AALA201512149042

- Difficulty date: December 12, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 43,279 hours, 15,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FLOOR PANEL 231WF DELAMINATED.  REPLACED FLOOR PANEL IAW SRM 53-12-00 FIG 206, IRM REV G.
